MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AIR+ MENISCAL SYSTEM - CURVED DOWN; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

STRYKER ENDOSCOPY-SAN JOSE AIR+ MENISCAL SYSTEM - CURVED DOWN; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number 4723
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Alleged failure: thread of air all-inside meniscal repair system torn off during medical procedure on (b)(6) 2023.Delay apparently caused by reporter as intake via fax was sent and reached cic on friday october 12, 2023.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root cause could be use of excessive force.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.The device manufacturer date is not known.
 
Event or Problem Description
Based on investigation results, the anchor was broken.Based on this the anchor broke during procedure.All pieces were retrieved.
 
Additional Manufacturer Narrative
Alleged failure: thread of air all-inside meniscal repair system torn off during medical procedure on (b)(6) 2023.Delay apparently caused by reporter as intake via fax was sent and reached cic on friday october 12, 2023.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root cause could be use of excessive force.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
AIR+ MENISCAL SYSTEM - CURVED DOWN
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key18699508
Report Number0002936485-2024-00127
Device Sequence Number17979983
Product Code GAT
UDI-Device Identifier07613327482072
UDI-Public07613327482072
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4723
Device Lot Number7010929
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/17/2024
Supplement Date Received by Manufacturer01/17/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexMale